Authors: Simić, Slobodan 
Stanić, Zoran
Title: Polynomial reconstruction of signed graphs whose least eigenvalue is close to -2
Journal: Electronic Journal of Linear Algebra
Volume: 31
Issue: 1
First page: 740
Last page: 753
Issue Date: 1-Jan-2016
Rank: M23
ISSN: 1537-9582
DOI: 10.13001/1081-3810.3245
Abstract: 
The polynomial reconstruction problem for simple graphs has been considered in the literature for more than forty years and is not yet resolved except for some special classes of graphs. Recently, the same problem has been put forward for signed graphs. Here, the reconstruction of the characteristic polynomial of signed graphs whose vertex-deleted subgraphs have least eigenvalue greater than -2 is considered.
Keywords: Characteristic polynomial | Eigenvalues | Exceptional graph | Numerical computation | Signed graph | Signed line graph
Publisher: International Linear Algebra Society
Project: Geometry, Education and Visualization With Applications 
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

2
checked on Sep 16, 2022

Page view(s)

17
checked on Sep 16, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.